Keyword : optimal set

A New Set of Optimal Frequency-Hopping Sequences
Fang LIU Daiyuan PENG Xiaohu TANG 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2010/11/01
Vol. E93-A  No. 11 ; pp. 2332-2336
Type of Manuscript:  Special Section LETTER (Special Section on Signal Design and its Application in Communications)
Category: Sequences
frequency-hopping sequenceHamming correlationoptimal setd-formideal autocorrelation
 Summary | Full Text:PDF